# SDR CA000329015

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 4,128 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Part number: 22201BC060016L
- Condition: Sheared
- Location: Vertical Stab
- Component: Vertical Stabili, Vector, 350A14002008
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) SLIGHT VIBRATIONS NOTICED DURING FLIGHT (3 PER).  UPON LANDING, A SHEARED BOLT WAS FOUND ON THE VERTICAL STABILIZER ATTACHMENT.  BOLT REPLACED AND ROTORCRAFT TEST FLOWN WITH NO VIBRATIONS.
